Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2016  |  Volume : 43  |  Issue : 2  |  Page : 80-81

Disulfiram-induced dystonia


1 Department of Psychiatry, Karnataka Institute of Medical Sciences, Hubli, Karnataka, India
2 Karnataka Institute of Medical Sciences, Hubli, Karnataka, India

Correspondence Address:
Vishwanatha Sham Alamela
Department of Psychiatry, Karnataka Institute of Medical Sciences, Hubli - 580 022, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0974-5009.182603

Rights and Permissions

Disulfiram (DSF) is most commonly used as avertive therapy in day to day practice in deaddiction devision, have many side effects but dystonia is an uncommon side effect. Here we report a case of 34 year-old-male who is suffering from disulfiram induced dystonia. clinician should be aware of this side effect as this may influence the drug compliance and maintainig abstinence from the alcohol.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1585    
    Printed40    
    Emailed0    
    PDF Downloaded179    
    Comments [Add]    

Recommend this journal